# SDR HEEA0013765

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2250U
- Make and model: Bell 206L-1
- Aircraft serial: 45754
- Engine: Allsn 250C28B
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Indicator
- Part number: 206075676003
- Condition: Failed
- Location: Dual Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE INDICATOR READS LOW.
